# SDR USAABB03213

- Difficulty date: November 21, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 4950 · APU Bleed Air System
- Part: Sensor
- Part number: 38760355
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

BOS - FLT 834 - EN ROUTE PHL-BOS, WITH THE RIGHT IDG ON MEL, THE APU PERFORMED AN AUTO SHUTDOWN.  THE FLIGHT CONTINUED TO BS AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE IN BOS REPLACED THE P2 SENSOR.  THE APU WAS PROGRAMMED FOR REPLACEMENT FOR AN ON-GOING PNEUMATICS PROBLEM.  (M)
